It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acid Reflux / GERD Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 90 for is nexium good for nausea. (0.222 seconds)


... Ihave been taking a different brand of PPI Zimor .. but a week ago my LPR symptoms went worse and I went to see my GP to ask for any meds for nausea and headpressure... she said that the LPR is also cause of GERD and suggest maybe my PPI is not working for me.. she asked me to try nexium... ... (22 replies)
... Allen, It sounds like your schedule is working for you. How long have you been taking nexium and were you on 40mgs or 20mgs? ... (206 replies)
... I can not beleive it. Is he a Gastro? ... (206 replies)

... Hi Everyone, I hope it is a better day for all. Beccppihater where are you and how are you doing? ... (206 replies)
... Thanks Kacyc, I think I spoke too soon. This afternoon the nausea and off balance, headache feeling returned but I don't know why. I also have maybe sinus or I am heading for a cold which isn't helping. ... (206 replies)
... Knawing pain between ribs and naval, nausea and bloating. Dr said to go back on Nexium but I decided to try something natural instead. For the past two day's I have been taking 1 tsp x twice per day of "Manuka Honey. ... (12 replies)
... Thank you both for sharing and giving me hope. Here's what my stomach has been up to since I wrote last. ... (5 replies)
... I get nausea and constipation from a different PPI called Protonix. I feel better not taking it but then I have acid reflux. Maybe try some zantac instead. ... (9 replies)
... tion in the pit of my stomach when I was hungry and that I also get occasional heartburn and acid reflux up into my mouth. He thought it would make sense to try Nexium so he put me on the 40 mg dose. ... (9 replies)
... I was diagnosed with GERD because I have heartburn and I often regurgitate. However, for the past month I have felt like something is stuck in my throat and I am getting nausea every single night. It is so incredibly frustrating. ... (4 replies)
... I've been taking Zegerid 40mg once daily for three months. ... (5 replies)
Is this GERD?
Feb 14, 2009
... I have dealt with nausea and stomachaches for several years now, along with headaches, dizziness, fatigue, shakiness, and a few other symptoms. ... (1 replies)
... Well i guess, i can stick with it for another 1. i have been using it for 4 days now and well i don't feel all that well. The nausea is what's bothering me. I can't eat anything. i feel so week. ... (22 replies)
... d to reply. Your story sounds similar to mine, only I was dx'd last year and had an upper and lower GI, reflux and been on and off Prevacid mostly. The Zantac, is an acid suppressant also but not as strong as PPIs, that's my understanding. ... (1 replies)
... indigestion problems for a few years. Went through all the same stuff here as everyone else. Had an upper and lower about oh, I don't know 4 years ago or something like that. ... (1 replies)
At a Loss...
Jan 1, 2017
... I've had digestive issues for over 20 years now. Started when I was about 20 and I'm now 43. First experience was gallstones. ... (0 replies)
Is this GERD?
Oct 14, 2015
... since it hasn't seemed to have addressed any of my symptoms at all. I saw my doctor 2 days ago to ask for a different medication. I was told if one PPI doesn't work it is unlikely any other would and that PPI not working indicates my symptoms are not caused by acid. ... (4 replies)
... I've gone through the withdrawal thing too. it was hell, but I took it for a lot longer than you did. Withdrawal can cause rebound acid hypersecretion, which is extraordinary amounts of acid that burns like hell! If you have it you won't mistake it! ... (5 replies)
... We are in the same boat, I too have gone down from 40mg Nexium 1 x day to 5mg 1x day, it has taken me approx 10 months to get where I am. ... (12 replies)
... Hi Kacyc, I can certainly understand your apprehension to discarding your PPi for ever. I know you have been on them a long time as I was too. I am also very nervous as to how I am going to handle it with food etc. ... (206 replies)


Associated Tags: acid, dysphagia, gastritis, gerd, ibs, nausea, nexium, ppi (proton pump inhibitor), prilosec, protonix, rebound, side effects, swallowing difficulty, weaning

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 09:28 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!